# SDR ASOA201001158

- Difficulty date: August 20, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 23,172 hours, 19,992 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR NR4 EMERGENCY LIGHT INOP.  R & R NR 4 RT EMERGENCY EXTERIOR LIGHT IAW AMM 33-51-21. OPS CHECK GOOD.  R & R NR 4 RT EMERGENCY EXTERIOR LIGHT IAW AMM 33-51-21. OPS CHECK GOOD.
